# SDR SWIA202054448

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 43,908 hours, 28,888 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE RIGHT AFTER GEAR RETRACTION.  FLIGHT 3044-FILE CLOSED.  TROUBLESHOT MDC AIRCRAFT FLAGGING PX30 AND PX31 B1-007269 AND B1-007721.   INSPECTED PROXIMITY SENSORS AND FOUND THEM TO BE OUT OF RIG.  ADJUSTED PX30 AND PX31, PER CRJ 700 AMM.  PERFORMED SENSOR RANGE CHECK, PER CRJ 700 AMM 31-61-00.  SENSORS READING VALID NEAR PX30 AT 70 PX31 AT 65 SENSOR RANGE, PER MDC IS 20-80.
